The power to save a life.
Fentanyl is currently the #1 cause of overdose deaths in Delaware and has been found in 83% of all cases.
Exchange syringes through the Syringe Services Program
Used syringes can be exchanged for sterile ones at Brandywine Counseling locations throughout the state. Test strips, which detect the presence of fentanyl in other drugs, are also available — fentanyl was linked to 29% of overdose deaths in 2017.Learn more
Reverse an overdose. Save a life.
What is Narcan?
Narcan (naloxone) is a lifesaving medication that can reverse an opioid overdose in just minutes.
Who should get Narcan?
Narcan should be given only to someone experiencing an opioid overdose.
Who should carry Narcan?
If you use opioids or have friends or family who do, you should consider getting Narcan and having a plan of action. Notify family and friends where you plan to store Narcan so that they can easily access it in case of an emergency.
Symptoms of an overdose
- Abnormal pupil size
- Delusional or paranoid behavior
- Difficulty breathing
- Drowsiness or unconsciousness
- Nausea and vomiting
- Loud or erratic snoring
- Weak pulse
- Ashen or blue skin
- Staggering or unsteady walk
- Sweating or extremely dry, hot skin
- Tremors or muscle spasms
- Violent or aggressive behavior
- Nonreactive pupils (pupils that do not change size when exposed to light)